# SDR SWAA2020100616695

- Difficulty date: September 16, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF STR 26L IN SNAKE PIT BS 536 WL 152 IS CRACKED AT FASTENER HOLES.  REPAIRED S-26L AT BS 500D+11'-BS 540 INSTALLED NEW STRINGER SECTION, IAW SRM 53-00-03-2R-1 REP 1 AND REMOVED DAMAGED STRINGER SECTION, IAW SRM 53-00-03-2R-1 REP 1.
